# SDR UIEA2018111302589

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,682 hours, 20,136 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE A3 FAULT LIGHT ILLUMINATED AMBER. PERFORMED OPS TEST PER AMM TASK 26-16-00-715-011. NO FAULTS NOTED ATT.
